Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: J. H. Bruinier, G. van der Geer, G. Harder and D. Zagier
Title: The 1-2-3 of modular forms
Additional book information: Universitext, Springer-Verlag, Berlin, Heidelberg, 2008, x+266 pp., ISBN 978-3-540-74117-6, US $69.95, softcover

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Amanda Folsom
Affiliation: University of Wisconsin, Madison
Email: folsom@math.wisc.edu
Journal: Bull. Amer. Math. Soc. 46 (2009), 527-533
DOI: https://doi.org/10.1090/S0273-0979-09-01256-7
Published electronically: March 23, 2009
Review copyright: © Copyright 2009 American Mathematical Society